# SDR SCNA20180330074

- Difficulty date: March 30, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N711SY
- Make and model: Boeing 737-73V
- Aircraft serial: 30245
- Aircraft time: 54,301 hours, 28,915 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

9ABC EMERGENCY LIGHT INOP. PLACED 9ABC EMERGENCY AISLE LIGHT ON MEL. R&R THE INOP EMER LIGHT BULB AT 9ABC. OP CHECK GOOD. THIS CLEARS MEL.
